University Librarian Centre | University of Cagliari
UniCA Eprints

Sur l'approximation simultanée au sens infinitésimal de réels à cardinal illimité

Boudaoud, Abdelmadjid (2004) Sur l'approximation simultanée au sens infinitésimal de réels à cardinal illimité. Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari, 74 (1-2). pp. 17-22. ISSN 0370727X

[img]
Preview
PDF
28Kb

Official URL: http://www.unica.it/scienzemfn/fileadmin/Documenti...

Abstract

In this paper we give a system containing an unlimited number of reals which are simultaneously approximable in the infinitesimal sens.

Item Type:Article
Date:2004
Institution:Universita' degli Studi di Cagliari
Divisions:Centri > Seminario Scientifico della Facolta' di Scienze MM.FF.NN.
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Uncontrolled Keywords:Non standard analysis, Real number, Rational number, Simultaneous approximation, Infinitesimal sense
ID Code:226
Deposited On:10 Nov 2008 09:12

Repository Staff Only: item control page